# SDR 9520779106

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96S
- Make and model: Doug DC-9-15
- Aircraft serial: 47206
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND (2) CRACKS, .1250 INCH AND .3125 INCH, IN THE FUSELAGE SKIN AFT OF THE MCD, FS 200.  REPAIRED SKIN (P/N 5911406-5, -59) PER  EA 91-103341.
